MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER 28 MM I.D. FOR USE WITH 50/51/52 MM O.D. SHELLS; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER 28 MM I.D. FOR USE WITH 50/51/52 MM O.D. SHELLS; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical devices: part: 802202802, lot: 64913231, zb 12/14 cocr hd 28mm x +0; part: 00500105100, lot: 64485255, shell 51 mm o.D.Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2021-00297, 0002648920-2021-00298.
 
Event or Problem Description
It was reported that a patient underwent a hip arthroplasty subsequently, 7 months later the patient is being considered for a revision due to pain.Patient currently has a partial hip and will transition to total hip.Only cup, liner and head to be revised.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Reported event was unable to be confirmed due to limited information received from the customer.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LINER 28 MM I.D. FOR USE WITH 50/51/52 MM O.D. SHELLS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key12533523
Report Number0002648920-2021-00295
Device Sequence Number1296329
Product Code KWY
UDI-Device Identifier00889024115453
UDI-Public(01)00889024115453(17)280531(10)64628874
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K833991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00500105028
Device Lot Number64628874
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;